advertisement
Question
Posted by: elsabe | 2010/08/29

acne, dermatology

Daugter 16 yrs, was prescibed Ilotycin-a cream, differin Tpical Gel, PanOxyl and Pre-Tycin soap, which she started using Tuesday. No symptoms, but on Friday skin started getting very dry. Was also prescribed Ultrabase Moisturising cream. She started using that on Friday because skin was so dry. This morning, Sunday, skin is RED, BURNING extremely ad face seems to be a bit swollen. Dont know what is causing it and which should be stopped. Also what to give to make skin feel better and not so dry. Skin seems to be peeling?? Please help as i would only be able to contact Dermatologist tomorrow sometime.

Thanx
Elsabe

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Elsabe

The panoxyl and differen are most probably the culprits, although the Ilotycin cant be excluded.

The best option would to temporarily stop ALL treatment untill you can consult with the prescribing dermatologist as you've mentioned.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/08/30

Hi Elsabe

The panoxyl and differen are most probably the culprits, although the Ilotycin cant be excluded.

The best option would to temporarily stop ALL treatment untill you can consult with the prescribing dermatologist as you've mentioned.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement